Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 102, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at May 12, 2017, 3:37 PM CDT for Livingston Parish, Tangipahoa Parish, Louisiana. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2017, 3:37 PM CDT (20:37 UTC)
- Expired
- May 12, 2017, 4:30 PM CDT
- In force
- 53 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Livingston Parish, LA, Tangipahoa Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 3:50 PM CDT | HAIL 1 | 3 W Hammond, LA | INCH IN DIAMETER HAIL BETWEEN ALBANY AND HAMMOND. |
| May 12, 4:02 PM CDT | TSTM WND DMG | Hammond, LA | *** 1 INJ *** TREE FELL ON CAR. MINOR INJURY REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1224 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
170
WUUS54 KLIX 122037
SVRLIX
LAC063-105-122130-
/O.NEW.KLIX.SV.W.0102.170512T2037Z-170512T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
337 PM CDT FRI MAY 12 2017
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Northeastern Livingston Parish in southeastern Louisiana...
Southern Tangipahoa Parish in southeastern Louisiana...
* Until 430 PM CDT
* At 337 PM CDT, a severe thunderstorm was located near Albany, or 11
miles west of Hammond, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hammond, Ponchatoula, Albany, Springfield, Natalbany, Robert and
Tickfaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3043 9072 3059 9060 3061 9025 3036 9025
TIME...MOT...LOC 2037Z 279DEG 33KT 3050 9066
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
CAB3 follow-up statements
950
WWUS54 KLIX 122043
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
343 PM CDT FRI MAY 12 2017
LAC063-105-122130-
/O.CON.KLIX.SV.W.0102.000000T0000Z-170512T2130Z/
Livingston LA-Tangipahoa LA-
343 PM CDT FRI MAY 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN LIVINGSTON AND SOUTHERN TANGIPAHOA PARISHES...
At 342 PM CDT, a severe thunderstorm was located over Albany, or 9
miles west of Hammond, moving east at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hammond, Ponchatoula, Albany, Springfield, Natalbany, Robert and
Tickfaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3043 9072 3059 9060 3061 9025 3036 9025
TIME...MOT...LOC 2042Z 278DEG 31KT 3050 9062
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
CAB019
WWUS54 KLIX 122119
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
419 PM CDT FRI MAY 12 2017
LAC063-122128-
/O.CAN.KLIX.SV.W.0102.000000T0000Z-170512T2130Z/
Livingston LA-
419 PM CDT FRI MAY 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIVINGSTON PARISH
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3041 9048 3056 9037 3052 9025 3036 9025
3039 9046
TIME...MOT...LOC 2118Z 301DEG 14KT 3045 9036
$$
LAC105-122130-
/O.CON.KLIX.SV.W.0102.000000T0000Z-170512T2130Z/
Tangipahoa LA-
419 PM CDT FRI MAY 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN TANGIPAHOA PARISH...
At 418 PM CDT, a severe thunderstorm was located near Robert, or 7
miles southeast of Hammond, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Public in Ponchatoula reported nickel hail.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ponchatoula and Robert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3041 9048 3056 9037 3052 9025 3036 9025
3039 9046
TIME...MOT...LOC 2118Z 301DEG 14KT 3045 9036
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
24/RR246
WWUS54 KLIX 122134
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
434 PM CDT FRI MAY 12 2017
LAC105-122144-
/O.EXP.KLIX.SV.W.0102.000000T0000Z-170512T2130Z/
Tangipahoa LA-
434 PM CDT FRI MAY 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TANGIPAHOA PARISH
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.
LAT...LON 3041 9048 3056 9037 3052 9025 3036 9025
3039 9046
TIME...MOT...LOC 2134Z 279DEG 33KT 3043 9020
$$
24/RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:05 AM CDT, 11 hours 32 minutes earlier.
Area forecast discussion, May 12, 4:05 AM CDT, 11 hours 32 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
405 AM CDT Fri May 12 2017
.SHORT TERM...
Line of sh/ts outrunning the actual cold front this morning by
about 100 miles. The cold front is still back in Texas from SE
Oklahoma to just west of San Antonio at 08z. Wind shift is moving
along the line of sh/ts but dew pt drop providing the air mass
change will be slow to move through. The slow progression will
allow for sh/ts to be observed on and off all day today.
Most of these thunderstorms should fit the peak of the bell curve
as far as averages go. While a few may be able to peak at just
the right moment to take advantage of the weak severe weather
variables to induce an isolated severe thunderstorm. Some of these
thunderstorms will be capable of producing frequent lightning,
small hail and wind gusts up to 30 mph. These attributes will
simply be heightened with any isolated severe thunderstorm. Short
duration heavy rainfall will also be one of the variables
associated with these thunderstorms today which would be capable
of causing some minor street flooding in areas of poor drainage.
The cold front should be through the area before daylight
Saturday. But strong wrap around will keep conditions cloudy with
a few areas of sprinkling rain showers from time to time through
much of the day Saturday. Conditions should improve by Sunday as
skies are expected to clear. There is a chance that some
cloudiness could move back in for late Sunday. But confidence is
low concerning this at the moment. The upp flow becomes zonal from
30N southward, while the upper polar trough drags its base along
30N as well. This would cause the cold front to slow further after
moving into the gulf and eventually stall. Another linear vort
lobe(reinforcement) would then move into the back side of the
slowly departing low. This is what would bring the cloudy
conditions. But dry air provided by the subsident high should be
strong enough to keep this from occurring.
.LONG TERM...
The remainder of the week ahead looks pretty good. A return draw
from the gulf should begin by Tuesday with moisture values
increasing through the week along with warming temps.
&&
.AVIATION...
Lower level moisture will continue to move in on southerly winds
today. VFR conditions will come to an end this morning for all
terminals. Ceilings will fall to between 1500 and 2000 at times
through 18z. -TSRA activity will affect most taf sites after 12z
today. Will keep this in 12z taf pack as TEMPO groups. Do not
expect ceilings to clear with this package either. OVC-BKN020-040
should be a common feature through 12z Saturday.
&&
.MARINE...
Surface low over central Oklahoma will continue to push east and
drag a cold front across the forecast area late tonight. Surface
winds will become more southwesterly today and rapidly rise to
15-20kt this morning. Winds could occasionally increase up to 20
knots at times later this afternoon well ahead of the front.
Caution have been posted starting this morning and running through
tonight. Once the cold front passes, winds will shift to a
northwest direction and actually ease a bit to 10-15kt and
gradually back into a rather weak regime by Sunday. High pressure
settles over the north central gulf Sunday into the start of the
new work week and gradually moves east.
&&
.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: River flood warnings.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or direct
tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 81 61 77 58 / 80 30 20 0
BTR 82 62 78 60 / 80 20 20 0
ASD 82 65 80 63 / 80 40 20 0
MSY 80 65 80 66 / 80 30 20 0
GPT 79 66 81 65 / 80 40 20 0
PQL 81 66 81 63 / 80 50 20 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&Hazardous weather outlook, May 12, 9:55 AM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 955 AM CDT Fri May 12 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-130300- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 955 AM CDT Fri May 12 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight Isolated strong to severe thunderstorms are expected to continue moving east across south Mississippi and southeast Louisiana through the early afternoon hours. The main threats will be damaging wind gusts, isolated tornadoes and hail. Locally heavy rainfall is also expected which may produce ponding of water in low lying and poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is anticipated Saturday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested today. TD
In the hours before
Special weather statement, May 12, 2:22 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service New Orleans LA
222 PM CDT FRI MAY 12 2017
LAZ047-048-122015-
West Baton Rouge-East Baton Rouge-
222 PM CDT FRI MAY 12 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WEST BATON ROUGE
AND NORTHERN EAST BATON ROUGE PARISHES...
At 222 PM CDT, a strong thunderstorm was located 7 miles west of
Baker, moving east at 35 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Baton Rouge, Zachary, Baker, Pride, Brownfields, Greenwell Spring and
Baton Rouge Airport.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3057 9138 3057 9137 3059 9137 3065 9131
3066 9133 3065 9130 3068 9129 3068 9127
3070 9126 3072 9085 3059 9096 3059 9098
3057 9098 3052 9103 3051 9141
TIME...MOT...LOC 1922Z 271DEG 31KT 3062 9127
CABLocal storm report, May 12, 2:47 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
247 PM CDT FRI MAY 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM TORNADO 5 ESE BATON ROUGE 30.42N 91.05W
05/12/2017 F1 EAST BATON ROUGE LA EMERGENCY MNGR
*** 1 INJ *** REPORTS AND VIDEO FROM MEDIA OF TORNADO IN
BATON ROUGE IN COURSEY AND SHERWOOD FOREST AREA.
EMERGENCY MANAGER REPORTED POWER LINES DOWN...AND REPORTS
OF VEHICLE AND STRUCTURAL DAMAGE. DAMAGE LOCATED AROUND
OLD HAMMOND HWY AND SHERWOOD FOREST. UPDATE TORNADO RATED
EF1, MAX WIND SPEED ESTIMATED TO BE AROUND 90 MPH, 30
YARDS WIDE, WITH A PATH LENGTH ABOUT 0.5 MILE LONG.
&&
CBANNANSpecial weather statement, May 12, 3:03 PM CDT, 34 minutes before
Special Weather Statement National Weather Service New Orleans LA 303 PM CDT FRI MAY 12 2017 LAZ048-050-122100- Livingston-East Baton Rouge- 303 PM CDT FRI MAY 12 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LIVINGSTON AND EAST CENTRAL EAST BATON ROUGE PARISHES... At 303 PM CDT, a strong thunderstorm was located over Greenwell Spring, or 7 miles north of Denham Springs, moving east at 30 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. Locations impacted include... Denham Springs, Walker, Livingston, Albany and Watson. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3050 9103 3065 9092 3065 9057 3044 9057 TIME...MOT...LOC 2003Z 273DEG 28KT 3059 9098 CAB
Local storm report, May 12, 3:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
316 PM CDT FRI MAY 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM TORNADO 3 SSW MARRERO 29.84N 90.13W
05/12/2017 F0 JEFFERSON LA NWS STORM SURVEY
MINOR PROPERTY DAMAGE WITH TWO CARPORTS RIPPED OFF HOUSES
ON MT. REVARB STREET. REAR CAR WINDOW BLOWN OUT. ALSO
TREE AND POWER LINE DAMAGE. RATED EF0 WITH MAX WIND OF 65
TO 70 MPH, 20 TO 30 YARDS WIDE.
&&
CBANNANLocal storm report, May 12, 3:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
333 PM CDT FRI MAY 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM TORNADO WHITE CASTLE 30.16N 91.15W
05/12/2017 F1 IBERVILLE LA NWS STORM SURVEY
DAMAGE CONSISTENT WITH 90 MPH WINDS. PATH LENGTH 0.50
MILES. PATH WIDTH 40 YARDS.
0310 PM HAIL BAKER 30.59N 91.16W
05/12/2017 E1.50 INCH EAST BATON ROUGE LA BROADCAST MEDIA
RANGED IN SIZE FROM QUARTER TO PING PONG BALL.
&&
24/RRLocal storm report, May 12, 3:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
336 PM CDT FRI MAY 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL LIVINGSTON 30.50N 90.75W
05/12/2017 E1.00 INCH LIVINGSTON LA TRAINED SPOTTER
ALSO 45 TO 55 MPH WIND GUSTS.
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:32 AM CDT | Special Weather Statement | LIX | East Feliciana, Saint Helena | 43 min |
| May 12, 8:15 AM CDT | Special Weather Statement | LIX | Iberville, West Baton Rouge | 60 min |
| May 12, 8:16 AM CDT | Special Weather Statement | LIX | Saint Helena | 44 min |
| May 12, 9:01 AM CDT | Special Weather Statement | LIX | Washington | 74 min |
| May 12, 9:04 AM CDT | Tornado Warning | LIX | Ascension, Iberville, Livingston | 41 min |
| May 12, 9:17 AM CDT | Special Weather Statement | LIX | Washington | 58 min |
| May 12, 9:31 AM CDT | Severe Thunderstorm Warning | LIX | Washington | 44 min |
| May 12, 9:47 AM CDT | Severe Thunderstorm Warning | LIX | Livingston | 19 min |
| May 12, 10:02 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 58 min |
| May 12, 10:09 AM CDT | Severe Thunderstorm Warning | LIX | Washington | 66 min |
| May 12, 10:13 AM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint John the Baptist | 32 min |
| May 12, 10:23 AM CDT | Special Marine Warning | LIX | 97 min | |
| May 12, 10:32 AM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint John the Baptist | 28 min |
| May 12, 10:40 AM CDT | Severe Thunderstorm Warning | LIX | Saint Charles | 35 min |
| May 12, 10:43 AM CDT | Tornado Warning | LIX | Jefferson, Saint Charles | 19 min |
| May 12, 11:00 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Plaquemines | 45 min |
| May 12, 11:04 AM CDT | Tornado Warning | LIX | Jefferson, Plaquemines | 28 min |
| May 12, 11:10 AM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Bernard | 65 min |
| May 12, 11:15 AM CDT | Special Marine Warning | LIX | 60 min | |
| May 12, 11:20 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 55 min |
| May 12, 11:30 AM CDT | Severe Thunderstorm Warning | LIX | Orleans | 30 min |
| May 12, 11:38 AM CDT | Special Marine Warning | LIX | 97 min | |
| May 12, 11:45 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines, Saint Bernard | 45 min |
| May 12, 12:03 PM CDT | Special Marine Warning | LIX | 57 min | |
| May 12, 12:56 PM CDT | Special Marine Warning | LIX | 94 min | |
| May 12, 1:39 PM CDT | Special Weather Statement | LIX | East Feliciana, Pointe Coupee, West Feliciana | 66 min |
| May 12, 2:22 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 53 min |
| May 12, 2:36 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 39 min |
| May 12, 3:03 PM CDT | Special Weather Statement | LIX | Livingston | 57 min |
| May 12, 3:10 PM CDT | Severe Thunderstorm Warning | LIX | Livingston | 65 min |
| May 12, 3:20 PM CDT | Tornado Warning | LIX | Livingston | 25 min |
| May 12, 3:43 PM CDT | Special Weather Statement | LIX | Saint Charles | 32 min |
| May 12, 4:02 PM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa | 43 min |
| May 12, 4:29 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Iberville, Livingston | 31 min |
| May 12, 4:37 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 23 min |
| May 12, 4:39 PM CDT | Special Weather Statement | LIX | Washington | 36 min |
| May 12, 4:51 PM CDT | Tornado Warning | LIX | Saint Tammany | 24 min |
| May 12, 4:55 PM CDT | Special Marine Warning | LIX | 50 min | |
| May 12, 5:02 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 28 min |
| May 12, 5:13 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Saint Charles, Saint James, Saint John the Baptist | 32 min |
| May 12, 5:15 PM CDT | Special Marine Warning | LIX | 45 min | |
| May 12, 5:29 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 31 min |
| May 12, 5:34 PM CDT | Special Marine Warning | LIX | 116 min | |
| May 12, 5:49 PM CDT | Special Weather Statement | LIX | Saint Charles | 26 min |
| May 12, 5:55 PM CDT | Special Marine Warning | LIX | 35 min | |
| May 12, 6:13 PM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Bernard | 17 min |
| May 12, 6:27 PM CDT | Special Marine Warning | LIX | 33 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.